Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Periods after taking tablet

I am having irregular periods for past one year. Last month I got my periods after intake of tablet only.I need a proper suggestion and steps an also the medicines for curing this problem.
Asked On : Mon, 28 Feb 2011
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Radiologist 's  Response
You need to get investigated thoroughly starting with ultrasound scan of the pelvis to rule out common conditions of ovaries called Pcod, other cysts of ovaries.etc,Next you have to do blood levels of FSH, TSH,LH,Prolactin to check your endocrine status.Lastly you will have to do basic blood like hb,tc,mch etcc to rule out anemia.Please letus know.
Answered: Mon, 28 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor